logo AFST
Courbes multiples primitives et déformations de courbes lisses
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 1, pp. 133-154.

A primitive multiple curve is a Cohen-Macaulay scheme Y over such that C=Y red is a smooth curve, and that Y can be locally embedded in a smooth surface. Let T be a smooth curve and t 0 T. Let 𝒟T be a flat family of projective smooth irreducible curves, and C=𝒟 t 0 . Then the n-th infinitesimal neighbourhood of C in 𝒟 is a primitive multiple curve C n of multiplicity n, and the ideal sheaf C of C in C n is the trivial line bundle on the induced curve C n-1 of multiplicity n-1. Conversely, we prove that every projective primitive multiple curve Y=C n such that C is the trivial line bundle on C n-1 can be obtained in this way.

Une courbe multiple primitive est une variété de Cohen-Macaulay Y telle que C=Y red soit une courbe lisse irréductible, et que Y puisse être localement plongée dans une surface lisse. Soient T une courbe lisse et t 0 T. Soient 𝒟T une famille plate de courbes lisses irréductibles, et C=𝒟 t 0 . Alors le n-ième voisinage infinitésimal de C dans 𝒟 est une courbe multiple primitive de multiplicité n, et le faisceau d’idéaux C de C dans C n est le fibré trivial sur la courbe induite C n-1 de multiplicité n-1. Réciproquement, on montre que toute courbe multiple primitive Y=C n de multiplicité n telle que C soit trivial sur C n-1 peut être construite de cette façon.

Published online:
DOI: 10.5802/afst.1368
Jean-Marc Drézet 1

1 Institut de Mathématiques de Jussieu, Case 247, 4 place Jussieu, F-75252 Paris, France
@article{AFST_2013_6_22_1_133_0,
     author = {Jean-Marc Dr\'ezet},
     title = {Courbes multiples primitives et d\'eformations de courbes lisses},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {133--154},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 22},
     number = {1},
     year = {2013},
     doi = {10.5802/afst.1368},
     zbl = {1274.14030},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1368/}
}
TY  - JOUR
TI  - Courbes multiples primitives et déformations de courbes lisses
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2013
DA  - 2013///
SP  - 133
EP  - 154
VL  - 6e s{\'e}rie, 22
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1368/
UR  - https://zbmath.org/?q=an%3A1274.14030
UR  - https://doi.org/10.5802/afst.1368
DO  - 10.5802/afst.1368
LA  - fr
ID  - AFST_2013_6_22_1_133_0
ER  - 
%0 Journal Article
%T Courbes multiples primitives et déformations de courbes lisses
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2013
%P 133-154
%V 6e s{\'e}rie, 22
%N 1
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1368
%R 10.5802/afst.1368
%G fr
%F AFST_2013_6_22_1_133_0
Jean-Marc Drézet. Courbes multiples primitives et déformations de courbes lisses. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 1, pp. 133-154. doi : 10.5802/afst.1368. https://afst.centre-mersenne.org/articles/10.5802/afst.1368/

[1] Bănică (C.), Forster (O.).— Multiple structures on space curves. Contemporary Mathematics 58, Proc. of Lefschetz Centennial Conf., AMS,p. 47-64 (1986). | Zbl

[2] Bayer (D.), Eisenbud (D.).— Ribbons and their canonical embeddings. Trans. of the Amer. Math. Soc. 347, 3, p. 719-756 (1995). | MR | Zbl

[3] Drézet (J.-M.).— Faisceaux cohérents sur les courbes multiples. Collect. Math. 57, 2, p. 121-171 (2006). | MR | Zbl

[4] Drézet (J.-M.).— Paramétrisation des courbes multiples primitives. Adv. in Geom. 7, p. 559-612 (2007). | MR | Zbl

[5] Drézet (J.-M.).— Faisceaux sans torsion et faisceaux quasi localement libres sur les courbes multiples primitives. Mathematische Nachrichten 282, No.7, p. 919-952 (2009). | MR | Zbl

[6] Eisenbud (D.).— D. Commutative Algebra with a View Toward Algebraic Geometry. GTM 150, Springer-Verlag (1995) | MR | Zbl

[7] Eisenbud (D.), Green (M.).— Clifford indices of ribbons. Trans. of the Amer. Math. Soc. 347, 3, p. 757-765 (1995). | MR | Zbl

[8] Godement (R.).— Théorie des faisceaux. Actualités scientifiques et industrielles 1252, Hermann, Paris (1964).

[9] González (M.).— Smoothing of ribbons over curves. Journ. für die reine und angew. Math. 591, p. 201-235 (2006). | MR | Zbl

[10] Grothendieck (A.).— Techniques de construction et théorèmes d’existence en géométrie algébrique. IV. Les schémas de Hilbert. Sém. Bourbaki, Vol. 6, Exp. No. 221, 249-276, Soc. Math. France, Paris (1995). | Numdam | MR | Zbl

[11] Hartshorne (R.).— Algebraic geometry. GTM 52, Berlin-Heidelberg-New York : Springer (1977). | MR | Zbl

[12] Inaba (M.-A.).— On the moduli of stable sheaves on a reducible projective scheme and examples on a reducible quadric surface. Nagoya Math. J., p. 135-181 (2002). | MR | Zbl

[13] Simpson (C.T.).— Moduli of representations of the fundamental group of a smooth projective variety I. Publ. Math. IHES 79, p. 47-129 (1994). | Numdam | MR | Zbl

[14] Teixidor i Bigas.— M. Moduli spaces of vector bundles on reducible curves. Amer. J. of Math. 117, p. 125-139 (1995). | MR | Zbl

Cited by Sources: